# SDR IPXA2020033053662

- Difficulty date: February 9, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 27154
- Aircraft time: 108,402 hours, 17,999 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65B0645150
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D1BROKEN DAMAGE WAS FOUND ON TRACK (P/N:65B06451-50) OF FWD LOWER CARGO COMPARTMENT AT STA 571 ,RBL 24.75.REPAIR I.A.W. BOEING SRID: 4-4736408358 AND UPS EO B747-5310-75956-A.
